NAC "Test"

What signs of chronic or new Cpn infection are indicated by the results of a dose of NACi?  (maybe MORE than one dose)??

 After 20 years of sinus drip, no sense of smell, and no other symptoms,  I suddenly awaken to "hot pipes" late at  night , intermittant night time sinus headache, and a 24/7 frequent,loose, bronchitis sounding cough. No fever. I always mask before I enter the pigeon loft. I have an ancient history of hayfever and asthmai, which I have never allowed to interfere with my  adult life. 20 yeaqrs ago I had  a severe upper respiratory infection, fever of 103, and an allergic reaction to the 2000 mg/ day  Penicillin prescribed by my Kaiser doctor.  I was advised to immediately discontinue the Penicillin . Nothing was prescribed in its place. This is why i suspect Cpn. 

At age 73, i would love to live intact and healthy enough to contribute to and to enjoy Erica's M.S. improvements and my 29 year old daughter's future  marriage and family. (She will graduate from Nurse Anesthesia School in December.)

 With borderline high BP 140/75, Type II diabetes controlled with diet, borderline low LDL, and  low Vit.D which I supplement w/ 5000 D3 units daily,  I would like to know if Cpn. is rearing its ugly head.  I'm not SICK yet(!) And  DO NOT want to be: hence this question.

What should I look for in an NAC empirical "test??

Again, thanks to all of you who are there for all of us. I dearly appreciate those who take the time and effort to share their experience and knowlege. I wish ALL of us WELL!

MSmom

 

 

 

Comments

Now to those of you who

Now to those of you who answered me: Evita and Sarah, do you know what an awesome relief and good news it is to hear about something to relieve "senior moments"?  and/ or dementiai?  At 93, my mother whose eyesight fell to macular and whose mind also failed, wagged a chastising finger at me to announce, ( I was 64 at the time; just retired from teaching)"I'm glad you finally decdided to make something out of yourself!"   I still don't know whether to laugh or to cry, so those  words spend most of their life on the trash heap.(Which is my advice to our Homina 's mother problems also) I don't ever want to lose the govenor (sp) which tells your brain what and what not are appropriate to say to another.

 One of my biggest fears is to become a ditzy, or tunnel visioned, or demented old lady. The news about COq10 and ALA  is wonderful. I already do the D 3  seriously. I am enthusiastic to start. Sure would be nice if the chemo eleven years ago cleaned out most of the Cpni.

And it's such a relief to know what to expect from NACi reactions.... how long they can be expected to last, and David's microbiology AND treatment explanations.

Rica and Mac, your instant responses were right on. I feel like i was given a WHOLE picture to work from.

Thanx, Everyone!

Betsy

I go to work every other

I go to work every other week. I plan to do the NACi test for 10 days beginning this coming Friday. (9/ 24 thru 10/1) 2 1/2 grams sounds like a whole lot of NAC if I am carrying a heavy Cpni load.

David's advice is to start big and to reduce the dose if necessary. I'm, half afraid to do that, based on Erica's total misery including suicidal intent when she takes it and the fact that no matter how awful I feel  I HAVE to go to work.

I was considering 600 mg nightly to start out. Increasing it if I tolerated it  OK.      Please help me out here 

Thanx! 

Betsy 

Evita, I think everyone when

Evita, I think everyone when tey start to get older should take C0Q10 because it is much harder to manufacture yourself as you get older.  I didn’t mention dosage, though:  my mother takes 200mg a day and I take 100mg.

Incidentally, David read my post and the link I gave to his NACi page.  He is now going to remember to take it every day.......................Sarah

A Journey through Light and Shadow

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

My mom is 82 and she takes

My mom is 82 and she takes 600mg NACi in the evening because she caughed much during nights. The docs said it was the heart issue but I thought it was cpni. Since she takes NAC she sleeps at night and no caugh. Also she takes vitC, vitB, ALA and CoQ10. If she is bad and has a headache but I think her headache is some kind of mental fog and she increases ALA she is immediately better and her head is fine. Also if her heart isn't good and she takes more CoQ10 she is better immediately. She only phones me she is not well and asks what she should take. And it really works. She is better than a few years ago. 

MSmom for your diabettes you could try some chromium. Also cinnamon in capsules is good. And I wouldn't take nothing more maybe ALA and CoQ10 but  not in so high doses as we take. 

MSi for more than 30 years, WP since July 08, break Jan 09-March 09. NACi 2x600mg, Doxyi 2x100mg, Roxi 2x150mg, Entizol in pulzes, LDNi, supplementsi.Since May 2013 without abxi.

NACi will give everyone a

NACi will give everyone a slightly drippy nose, but yes, if you suddenly feel that a cold is coming on, that is a good indicator!  I presume you have read this page: http://www.davidwheldon.co.uk/NAC.html<

If you really have no reactions you would do worse than take many of the supplementsi, especially Vitamin Di.  As someone gets older, making C0Q10 in the body becomes harder so supplementation with that is very useful.  It will help guard against such age related illnesses such as dementiai.  I have got my mother to take both C0Q10 and vit D.  She is 81 but senior moments are a thing of the past and her borderline high blood pressure">i has returned to reasonable levels, meaning that medication is not needed.  Surprise to her GP there!........................Sarah

A Journey through Light and Shadow

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

The results will likely be

The results will likely be what we call "NACi flu". You may experience symptoms which feel like the flu coming on, such as achey legs, fluctuating temperature, runny nose, runny eyes, 'sick' headache, general malaise, etc.

One of the best indicators is a comment someone made when 'testing' with NAC. He posted that he had "NO" reaction to NAC at all, but he did have a cold coming on.    Hmmm... Wink

And THAT is what an empirical test with NAC will probably show you. A healthy body shouldn't have any reaction to NAC, or to antibioticsi.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Knowing what I have learned

Knowing what I have learned over the past seven years and doing what I do each day with my supps/abxi regimen, I know what I would consider in your place.  I would certainly do NACi to start.

Is there any chance that you could begin the supps, then add the Doxyi, Azith (I take half a pill at night and none on Sunday), and later flagyli.  This is the basic protocol.  You may handle it well.  If you get NO reaction, maybe you don't have cpni.  If you just get "some", but not bad, you can cheer.  If it hits you pretty hard, you will manage, I would bet.  You are not a spineless woman.

Rica

3/9 Symptoms returning. Began 5 abxi protocol 5/9 Rifampin 600, Amox 1000, Doxyi 200, MWF Azith 250, flagyli 1000 daily. Began Sept 04 PPMSi EDSSi 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am